# SDR C2XA03TY046

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 4,140 hours, 3,708 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250NO30201
- Part serial: 128
- Condition: Erratic
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTED WAS IN A CLIMB OUT OF TYS WHEN THE PRESSURIZATION ICIAS MESSAGE WENT INOPERATIVE.  THE CREW RETURN TO TYS AND MAINT. R & R THE PRESSURE CONTROLLER, OPS CHECK WAS GOOD IAW EMB 145 MM 21-31-00.  AIRCRAFT WAS REL. AND NO FURTHER PROBLEMS OCCURED.
